# SDR DALA2021072204139

- Difficulty date: September 10, 2020
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N317US
- Make and model: Airbus A320-211
- Aircraft serial: 197
- Aircraft time: 86,110 hours, 39,211 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Fitting
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3217 STABILIZERS - RH ELEVATOR - LUG BORE OF HINGE ARM FITTINGS CORROSION. CORRECTIVE ACTION: ACCOMPLISHED ER/A 533420-14 REV B SECTION IV INSPECTION. CONTINUE ON MON. (1612034)
